AESOP home

Publications

Product-forms and functional rates

Peter G. Harrison

Journal Article
Performance Evaluation
Volume 66
Issue 11
pp.660–663
November, 2009
Elsevier
DOI 10.1016/j.peva.2009.05.003
Abstract

A recent result of Fourneau et. al. derives conditions under which the joint state of a set of Markov chains with functional rates has a product-form solution for its equilibrium state probabilities, when they exist. The present note shows how the Reversed Compound Agent Theorem (RCAT) obtains the same result in a few lines. In fact a more general result also follows.

Information from pubs.doc.ic.ac.uk/frcat.